# SDR SWIA200617405

- Difficulty date: November 21, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 8,215 hours, 7,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT SIGN AT MAIN CABIN DOOR IS INOP.  RECONNECTED WIRES ON LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.
